# SDR AUS20021067

- Difficulty date: September 12, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 82821013103
- Condition: Loose
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Pwa, PW123D
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE WASTE FUEL DRAIN TUBE DISCONNECTED FROM ENGINE FUEL NOZZLE MANIFOLD. INVESTIGATION FOUND THAT THE WASTE FUEL DRAINTUBE HAD BEEN DISCONNECTED THE PREVIOUS NIGHT AS PART OF THEPROCESS USED IN CARRYING OUT A COMPRESSOR WASH ON THE ENGINE. FOLLOWING THE COMPRESSOR WASH THE MAINTENANCE PERSONNEL FAILED TO RECONNECT THE LINE. PERSONNEL/MAINTENANCE ERROR.
